# SDR IXXA0100027

- Difficulty date: March 15, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 79,927 hours, 33,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Part time: 79,927 hours, 33,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE LOWER C-PIT CARGO DOOR FORWARD DOOR PAN.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION A NEW DOOR PAN IN ACCORDANCE WITH DACO DRAWING 5704349 AND ENGINEERING ORDER 52-DC8-1781.
